# SDR 2008FA0000082

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: General aviation
- Aircraft: N662JS
- Make and model: Beech E-90
- Aircraft serial: LW176
- Aircraft time: 9,494 hours, 10,356 cycles
- Engine: Pwa PT6*
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3397 · Light System Wiring
- Part: Capacitor
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT CRUISE FL 150, CREW NOTICED SMOKE AND ELECTRICAL ODOR COMING FROM SIDEWALL UNDERNEATH EMERGENCY EXIT.  PIC DECLARED EMERGENCY AND LANDED AC WITHOUT FURTHER INCIDENT.  UPON INSP OF  SIDEWALL UNDER EMERGENCY EXIT, IT WAS NOTICED THAT A SMALL HOLE WHICH APPEARED TO LOOK LIKE A CIGARETTE BURN AT FIRST HAD PENETRATED THROUGH HONEYCOMB MATERIAL AND THE ULTRA SUEDE LINER THAT COVERS THE SIDEWALL.  UPON CLOSER INSP BEHIND SIDEWALL, NO ELECTRICAL COMPONENTS OR WIRING ARE LOCATED BEHIND THE AREA WHERE THE HOLE IS LOCATED.  AFTER REMOVING THE VALANCE PANEL ON THE EMERGENCY EXIT WINDOW, IT WAS NOTICED THAT THE CAPACITOR AND THE DIODE FOR THE INDIRECT LIGHTING POWER SUPPLY WAS BURNED.
